Please use this identifier to cite or link to this item:
|標題:||Fatal poisoning by butachlor and chlornitrofen ingested from a bottle marked as nitrofen|
|期刊/報告no：:||Veterinary and Human Toxicology, Volume 43, Issue 4, Page(s) 212-214.|
|摘要:||Nitrofen has been banned in Taiwan since January 1, 1983 due to its tetrogenicity. A 78 y-o female consumed about 500 ml of herbicide. labeled as nitrofen, in a suicide attempt. Consciousness disturbance occurred immediately. After 9 h, bloody-tarry stool was noted. Hematemesis occurred 19 h later. Hepatotoxicity and nephrotoxicity also developed. Twitching of head and both upper extremities lasting 20-30 sec and up to 5 min developed on day 3. Sometimes an upward gaze with the face turned to the right or a convulsion of the right upper extremity was observed. EEG showed alpha coma, generalized slow spike-and-wave complexes, and isolated generalized sharp waves mainly in the left occipital area. On day 7, endotracheal intubation was performed due to apnea: she expired on day 9. The pesticide was found to contain butachlor and chlornitrofen. The Agricultural Committee prohibited the marketing of chlornitrofen due to its generation of turners in animals. The combination of butachlor and chlornitrofen can result in consciousness disturbance, leucocytosis, gastrointestinal hemorrhage, rhabdomyolysis, hypocalcemia, hypoalbuminemia, elevated amylase, nephrotoxicity, hepatotoxicity, seizures and death. The cytotoxicity of butachlor may be related to the patient's death. Active components of pesticides should be checked if the clinical course era poisoned patient is unusual to allow appropriate interventions.|
|Appears in Collections:||期刊論文|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.